Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: James Pierpont
Title: Functions of a Complex Variable
Additional book information: Ginn and Company, Boston, 1914. xiv + 583 pp. 8vo. Price $5.00.

Review Information:

Reviewer: Henry P. Manning
Journal: Bull. Amer. Math. Soc. 22 (1916), 343-350
DOI: https://doi.org/10.1090/S0002-9904-1916-02795-9